Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Cramps, stomach pain, nausea, headache, sore breasts. On deprovon provera shot. How to detox my system?

Hi, i have a simple question... i had my IUD Mirena removed on the 13th December, on the same day about 2hours later the nurse injected me with the deprovon provera shot. I didnt want this, i wanted to be on the pill. I have been having serious cramping, stomach aches, nausea, headaches and sore breasts since i got the injection . Is there a way i can cleanse the depo from my system? Any medications i can get or a detox or something as i DO NOT want this in my system?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
need not worry.these are temporary symptoms.take plenty of oral fluids...this can help u.u can continue on ocp later
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor